Skip to Content

Could taking Novolin N be the reason for my excessive sweating(cause me to get really weak)?

Question is Closed
Report Favorite

Answers (1)

4 Sep 2009

Your excessive sweating is most likely to be a sympton of hypoglycemia (where your blood glucose gets too low)
This from http://www.drugs.com/mtm/novolin-n.html
"Take care to keep your blood sugar from getting too low, causing hypoglycemia. Symptoms of low blood sugar may include headache, nausea, hunger, confusion, drowsiness, weakness, dizziness, blurred vision, fast heartbeat, sweating, tremor, or trouble concentrating. Carry a piece of non-dietetic hard candy or glucose tablets with you in case you have low blood sugar. "

See also http://www.drugs.com/enc/diabetes.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can labetolol cause excessive sweating?

1 answer 3 Jul 2010

Does Inderal have any effect on excessive sweating?

I have high pressure but I also sweat to excess. My doctor recommend this medication, but I see enough about excessive sweating in the literature.

1 answer 20 Jul 2010

Metformin - I have been dealing with excessive sweating, anybody else have this?

If so how did you deal with it, I have been on this for a few years and have had a fair amount of sweating but recently Dr added a third pill and I ...

0 answers 9 Sep 2013

Does excessive sunlight or heat effect the dosage of Levothyroxine?

I am on 50 mg of levothyroxine a day and I have been having problems with excessive sweating in the night. The overheating in turn causes me to start ...

1 answer 1 Nov 2014

Cyproheptadine - I was given this for excessive sweating due to my effexor?

Can this actually control my sweating I hate to quit my effexor for it really helps but the sweating is horrible I sweat so bad it drips off me. Even ...

0 answers 17 days ago